# SDR UPS00831928

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, CORROSION ON MAIN FRAME FS 420 L27L FWD FACE.  REMOVED FASTENERS, REMOVED CORROSION, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FASTENERS IAW DC8 SRM 51-1-21D.
